# SDR UALA2010122104677

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 57,216 hours, 21,033 cycles
- Engine: Iae V2527A5
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING FIRST FLAP TRACK FAIRING OTBD OF ENG HAS FUEL LEAKING OUT OF WEEP HOLE. LEAK EXIT POINT IS BETWEEN AFT MOUNT DOUBLER PLATE AND WING.  AFT INBD CONNER OF THE RT WING NR3 FLAP TRACK BEAM.  ALSO LOWER HI-LOCK IN AFT SPAR JUST BEHIND NUT OF AFT CENTERING PIN OF BEAM.  AREAS MARKED.  RESEALED SUSPECTED FASTENERS. WILL NEED TO BE LEAK CHECKED AFTER 2300-21DEC.  REFUELED RT WING AND LEAK CHECKED ACCESS PANELS 640EB AND 640GB.  NO LEAKS NOTED.
